# SDR UPS98425765

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674UP
- Make and model: Boeing 747123F
- Aircraft serial: 20100
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT MAIN DECK STA 600 RT.  NO EMERGENCY LIGHTING SYSTEM INSTALLED THIS POSITION.
